# SDR AALA202205101709

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 43,914 hours, 16,005 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 0017160
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 43,969 hours, 16,067 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI DURING 90 DEGREE  TURN ENCOUNTERED ADR 1 FAULT WHICH SELF CLEARED.  ON CLIMB (FL200) AND AT CRUISE (FL330) ENCOUNTERED UN-COMMANDED YAW MOVEMENT WITH ACCOMPANYING ADR1 FAULT MOMENTARILY (1/2 SECOND) BEFORE CLEARING ITSELF.  AP2 WAS ENGAGED.   SWITCHING TO AP1 WAS A YAW UPON THE 4TH ADR1 FAULT. ON DECENT IN LIGHT TURBULENCE ADRS "ON BAT", IR1"FAULT" , ADR "FAULT" ILLUMINATED INTERMITTENTLY ABOUT 4 OR 5 TIMES.. REPLACED #1 AIR DATA AND INERTIAL REFERENCE UNIT (ADIRU) PER AMM 34-12-34.
